Saturday, April 24, 2010

Glucosamine & Chondroitin?

I started taking Glucosamine %26amp; Chondroitin 2 days ago and it has gotten rid of all the joint stiffness and pain. The only thing is im having a itchy rash all over my body. I wanted to ask would this be cause by the Glucosamine or the Chondroitin? Cause Glucosamine can be bought without Chondroitin. And what alternative supplements are there for joint relieve besides this one cause with the skin rash i don't think ill be able to continue.|||Andy, it's entirely possible that there are contaminants in your package of Glucosamine and Chondroitin. There is no oversight concerning the manufacturing process, and in fact a great many packaged "natural" and "supplimental" and "alternative" medicines have been found to have multiple contaminants not listed on the labels of those packages. Some of those contaminants are highly toxic. And many of those packages have been found NOT to contain the very ingredients the labels say they contain!

In other words, the Glucosamine and Chondroitin may not be the cause of your rash at all. Further, without extensive and expensive laboratory testing, it may be impossible to tell what was in that package that caused your rash. Can you afford to pay for said tests? You're going to spend a LOT of your hard-earned cash if you do.

Bottom line: though there is no real evidence that Glucosamine and Chondroitin, either in combination or separately, have any effect upon aches and pains beyond the placebo effect, the better reason for not taking them is the very real possibility the package they come in also contains poison!|||I am also taking it. I did not have any rashes. Consult your doctor. You might have an allergy on one of the compounds.|||Reported side effects include; stomach upset, gastrointestinal upset and skin rash, but these are infrequent and if they were to occur the supplement could be discontinued. Check with your doctor before taking it if you're diabetic. You might also try taking a lower dosage. That may stop the rash.|||use Chondroitin Sulfate instead|||Only 2 days to feel a difference! That's impressive. It usually takes a couple of months for most people.

Um, I believe my bottle mentions something about shellfish being in it, and to be cautious if you have an allergy to that. Maybe it's time to go to the doc and get an allergy test to see if that's it.|||Ask your Dr. The rash could be related to Stress. I take Glucosamine %26amp; Chondroitin and do not get rashes at all. You could try to stop taking it for a day or two to see if the rash goes away. My best suggestion would be to ask your Dr. Or call the 1800 number on the bottle to see what the side effects are for that.

No comments:

Post a Comment